# SDR USAA960432

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Station 1437
- Part time: 38,909 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5/C5 CHECK INSPECTION, FOUND TWO CRACKS .5 INCH LONG EACH, STATION 1437 BETWEEN LONGERON 2L AND 4L, IN AIRCRAFT FUSELAGE SKIN.  REPAIRED WITH EXTERNAL DOUBLER PER SRM 53-04 FIG 27 USAIR EA NR 32644 AND EA NR 32647.  (M)
